Diazapam use, how long before I am addicted and will need to withdraw?
Is taking diazapam temporarily (4-6 wks) helpful for speed n pot withdrawals? When should i get off them? Been on them for 22days have about 20tabs left. Have taken speed and pot for 20-25 years, respectively? Don't want to get addicted to valium as well???
you will have no withdraws from weed, and most speeders i have run with only go into a couple days of mild withdraws, even the meth users i know. but the w/ds from the pills is gonna be ten times worse then that! i dont do pills, coke is my doc, but many of my friends on here have, and they will answer ya ? , my ? to you is this, did ya doc give you these to get past the speed n weed? cuz ya shoulda used the weed to quit the speed, and then jus kicked that, now ya may have a whole new prob to deal with.....
thankfully vailum is not quite as addicting as xanax...but is still addicting...make sense? you should get off that now..You haven;t been on them long but you always want to be careful when stopping any benzo cold..How many mgs are you taking a day? Start weaning now..benzo w/d is no walk in the park my friend..
I'm currently on a Valium detox myself after many years of being prescribed this poison.
Having been a heavy Amphet user in the past I can see why you chose to use a Benzo to "Come Down " with but please believe me when I tell you that the Benzos will be very, very much harder to kick than the speed.(Harder than Heroin, harder than crack, harder than any drug out there!!!!!!!!) You will wish that you had not bothered if you carry on with them, that I can promise you. Coming down off speed is a breeze compared with coming the Benzos. Please PM if you want any further ???,
I'm on day 106 and still having to munch 13mgs a day to just remain stableish and it's killing me. Benzo takers please BEWARE
I know getting off benzos is tough after reading posts...they get off slowly and have sleep and anxiety issues as well....i would get on off soon as i could..if u have been at a high dose u may need to taper off of them
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.